# SDR EVCA20150606078

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N395AE
- Make and model: Bell 206L-1
- Aircraft serial: 45551
- Aircraft time: 14,748 hours, 26,741 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 03092032
- Condition: Burned
- Location: Aft Evaporator
- Component: Evaporator
- Component part number: S6102EC3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW REPORTED SMELLING AN ELEC BURNING SMELL.  ACFT RETURNED TO BASE & LANDED SAFELY.  UPON INSPECTION, FOUND THE AFT AIR CONDITIONER BLOWER MOTOR MOLEX ELEC CONNECTOR TO BE BURNT.
